# SDR ASAA2023100645492

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N982AK
- Make and model: Boeing 737-9
- Aircraft serial: 67422
- Aircraft time: 1,083 hours, 294 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CP FLYING UPON DISCONNECT OF AUTOPILOT & AUTOTHROTTLES FO SIDE A/P P/RST VISUAL AND AUDIO ALERT SYSTEM DID NOT DISENGAGE. GROUNDED - YES. (RESOLVED ON W/O: 1972440 TASKCARD: N/R-00001 ) PERF CB INTERFACE TEST REF AMM 22-11-00-740-808. VALUES FOR CO1049 CB CHECKS NORMAL.LLM LAND VERY TEST PASSED REF AMM 22-11-00. 3CB, OPENED, TAGGED, CLOSED, TAGS REMOVED FOR MX. NO OTHER DEFECTS FOUND AT THIS TIME, UNABLE TO DUPLICATETHIS CLEARS MEL 22-99B,22-31-01, AND 22-10-01. PLACARDS, AND CN REMOVED. SEAMC JOE NOTIFIED.
